# SDR C2XA05SH076

- Difficulty date: July 17, 2005
- Submitted: July 27, 2005
- Operation: Air carrier
- Aircraft: N14943
- Make and model: Emb EMB-145EP
- Aircraft serial: 145040
- Aircraft time: 15,566 hours, 13,996 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14530642403
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV DURING C-CHECK LT OMEGA BEAM HAS CORROSION BTW FR 28-33.MAINTENANCE BLENDED LT OMEGA BEAM FRMS 28-33. FR 33 IS OUT OF LIMITS ALL OTHER FRMS WITHIN LIMITS IAW EMB 145 SRM 53-22-10.REPAIRED LT OMEGA BEAM AT FR 33 IAW EMB 145 SRM 53-00-10. THE AIRCRAFT WAS APPROVE FOR RETURN TO SERVICE.
